Side effects -diltiazem

Diltiazem reactions

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




Side effects -diltiazem

Postby Leonw » 27 Nov 2016, 08:05

Hi All,

So glad to have found this forum as I am at my wits end. I have suffered from chronic heamoroids and anal fissures for a few years. I eventually went to a GI specialist and he prescribed Diltiazem.

I have been using it for almost 3 months continuously with relatively good results - until today - for the course of the day today I have had a clear liquid " leak" or escape my anus, which has been enough to wet my underwear. There is no odour.

Has anybody experienced this or can anybody offer any advice?

Best Regards,

Leon
Leonw
Newbie
 
Posts: 3
Topics: 2
Joined: 27 Nov 2016, 07:52
Has thanked: 0 time
Been thanked: 0 time
Gender: Male

Re: Side effects -diltiazem

Postby Savaici » 27 Nov 2016, 14:37

:wel:

Clear mucous discharge is generally nothing to be worried about. I often have a small amount.

Other discharge could be an infection.

In either case, if you are worried, see a CRS or your GP.

Diltiazem usually lands up giving us all an itch after a while. You could ask your doctor to change the prescription to GTN/Rectiv/Rectogesic (depending in which country you are in) to stop the irritation/discharge.
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 258 times
Gender: Female


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 2 guests

cron